# SDR CALA2019120762150

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 69,841 hours, 24,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5868126-SPT-SEVERAL EMERGENCY LIGHTS INOP THROUGHOUT CABIN
